# SDR AALA201709279032

- Difficulty date: September 15, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 48,638 hours, 19,826 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A321036
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 21R BETWEEN BS 907 AND 927.  REPAIRED THE STRINGER IAW SRM 53-00-03-2R-1 AND EA 272761.
